# SDR UALA2012031301654

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 49,482 hours, 13,257 cycles
- Engine: Pwa PW4056
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED ON TAKEOFF ROLL HAD A MOMENTARY HPSOV CAUTION MSG.  CREW COULD NOT DETERMINE FROM WHICH SIDE.  MAX SPEED WAS BELOW 60 KTS.  NO EXCESSIVE BRAKING APPLIED.  ACFT RE-LOCATED TO RUN AREA.  CREW RAN LT & RT ENG TO 1.20 EPR AND 1.3 EPR 2 CONSECUTIVE TIMES.  NO CAUTIONS OR MSGS DISPLAYED.  ITEM ENTERED INTO HISTORY.  NO FURTHER MAINTENANCE ACTION NEEDED PER OPBLM. (NFF)
